# SDR AALA202105069012

- Difficulty date: May 5, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 26,257 hours, 10,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL FAILED OPERATIONAL TEST PRIOR TO SLIDE CHANGE. REPLACED BATTERY WITH NEW IAW AMM 33-51-38, OPS CHECK GOOD.
